MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE SYSTEM HUMERAL LINER HIGHCROSS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE SYSTEM HUMERAL LINER HIGHCROSS
Catalog Number 04.01.0124
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 11 months after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the metaphysis, glenosphere and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 28 december 2023: lot 2214343: 26 items manufactured and released on 08-oct-2022.Expiration date: 2027-08-16.No anomalies found related to the problem.To date, 22 items of the same lot have been sold without any similar reported event in the period of review.Additional implant involved batch review performed on 28 december 2023 on reverse shoulder system 04.01.0208 lat.Glenosphere 39xø24.5 (k193175) lot.2115876 lot 2115876: 38 items manufactured and released on 08-march-2022.Expiration date: 2027-02-27.No anomalies found related to the problem.To date, 24 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER REVERSE SYSTEM HUMERAL LINER HIGHCROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18525666
Report Number3005180920-2023-01104
Device Sequence Number18067305
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0124
Device Lot Number2214343
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceWhite